# SDR AALA20171018003

- Difficulty date: October 18, 2017
- Submitted: October 21, 2017
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 13,287 hours, 1,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 82331
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  EMERGENCY EXIT AFT LIGHT AT SEAT 14G HAS A MISSING LENS COVER.  REPLACED LENS COVER PER ECO 21376.  OPERATIONAL CHECK PER AMM 33-51-00-710-802.
